# SDR MWEA99460

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Devective
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN CABIN DOOR WILL NOT TURN ON BY ITS OWN ON/OFF SWITCH, BUT WILL TURN ON BY COCKPIT OVERHEAD SWITCH.  REPLACED EMERGENCY LIGHT.
